# SDR SWAA2022052410144

- Difficulty date: May 21, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N8800L
- Make and model: Boeing 737-8
- Aircraft serial: 42633
- Aircraft time: 3,247 hours, 1,760 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Condition: Faulty
- Location: Fwd Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE AT FWD FA STATION BATTERY LIGHT INDICATOR NOT SHOWIN ANY CHARGE / [01] R/R BATTERIES PER AMM 25-64-00
